Jump to content

karinb

Members
  • Content Count

    5
  • Joined

  • Last visited

About karinb

  • Rank
    Newbie

Profile Information

  • Country
    USA
  1. Hi All. A big thank you to Cindy for checking in on how my dad and I are doing. I really appreciate it! My dad went to rehab last Thursday, and it is a little early to tell, but so far he is not doing well. He was in the hospital for about 3 weeks, as his legs were very swollen and his breathing was pretty terrible. I'm so grateful to another member of the board who had some similar symptoms. I e-mailed her and she answered, prompting me to strongly encourage my mom to call dad's oncologist the next day. He was re-admitted that day. His legs are much better, his breathing is still terri
  2. Can anyone recommend a reputable cross-country ground medical transport company? Thank you!
  3. Hi, I'm new here. My dad, 72, was diagnosed with Stage IV Adenocarcinoma at the end of Jan. He is taking Tarceva. He has a couple of issues that doctors have yet to resolve, if possible. I'm wondering if anyone out there has experienced these and found some answers: 1. My dad is absolutely freezing all the time. Doctors have attributed this to being on Coumadin, but this cold seems very extreme. He wears many layers, in spite of living in the fairly warm south. 2. My dad's legs and feet are very swollen. He has been on Lasix for at least a couple of weeks and so far it does not seem t
  4. Hi Randy and Katie, Thanks so much for your responses and encouragement! I really appreciate it! I watched - and bookmarked - some of the survivor videos, including Jamie Young's several weeks ago. Thank you for the reminder! I will send along her video to my dad and hope it will inspire him! I'm so grateful to have this board and people who care.
  5. Hi, I'm Karin. My dad, 72, was diagnosed with Stage IV NSCLC Adenocarcinoma with pleural effusion at the end of January. He is taking Tarceva. Cancer is mainly in his right lung, but he does have some in the left, as well. It is nowhere else, as far as we know. He is constantly freezing, which the doctors have attributed to being on Coumadin. The plan is to wean him off that. His legs and feet are extremely swollen, in spite of having been on Lasix for at least a couple of weeks. Walking even a very short distance causes him to become very short of breath, which in turn causes him grea
×
×
  • Create New...